Home » Archives » Journal of Mathematics and Culture Volume 4 number 1

Journal of Mathematics and Culture Volume 4 number 1

October 2009

 

From the Editors 4(1)

Rick Silverman & Tod Shockey

Meet the Authors 4(1)

Compassion: A Hearts-on Paradigm for Transiting Native American Students into a STEM University Environment

Ed Galindo, Lavern Broncho, Sr, Ernest Keeley, Richard Inouye, Susan Galindo, Vern Winston, Larry Farrell & Joseph Cook

The Mathematics of the Hnähnu: The Otomies

Thomas E. Gilsdorf

Maguey Elders, Mayan Mathematics, and the Weaving of Resistance in Maguey Bag Production

Faviana Phoebe Hirsch-Dubin

Native American Dice Games and Discrete Probability

James V. Rauff

Culturally Relevant Word Problems in Second Grade: What are the effects?

Julie Herron & Jim Barta

 

Advertisements